certin things make me brakeout

Discussion in 'General Sex Discussion' started by SQ is the SQUAD, Nov 4, 2006.

Thread Status:
Not open for further replies.
  1. SQ is the SQUAD

    SQ is the SQUAD New Member

    Joined:
    Jan 2, 2006
    Messages:
    8
    Likes Received:
    0
    ive been a chronic masterbater since i was 12. i always used somethig to lube up a couple times a day and go for it. but as of the last 4 years, i noticed certin things make be brake out with a nasty looking rash. i did go see a sexual health doctor and get checked out. everythnigt came back fine. i guess i am causing laserations ans the perfume in certin lotions are causing me to brake out. it got to the point there is only one thing i can use. Lubriderm Dail moisturew fragrence free. i actually love the stuff. but every once in a while i run out, and being the horn ball i am i use something else. ill never learn. just one time and ill brake out. the worst part about it is once i brake out, wacking off makes it worse. it dosent heal unless i dont spank for a good 2 weeks. just throwing this in the air uncase any other guys have this problem
     
  2. Puss_in_boots

    Puss_in_boots Adminatrix
    Gold Member

    Joined:
    Apr 19, 2006
    Messages:
    6,443
    Likes Received:
    13
    Gender:
    Female
    My boyfriend and I were just talking about this last night. He said that sometimes he'd get a rash or dry skin (he has his foreskin) from masturbating too often and that the one surefire way to cure it is to rub semen on the rash/dry skin. It sounds weird but it literally takes care of it overnight. Might be worth a try anyway.
     
    #2 Puss_in_boots, Nov 5, 2006
    Last edited: Nov 5, 2006
  3. SQ is the SQUAD

    SQ is the SQUAD New Member

    Joined:
    Jan 2, 2006
    Messages:
    8
    Likes Received:
    0
    ha ha ha, ok, if i am stupid enought to use something i know will mae me brake out again ( i know i will), ill try that
     
Thread Status:
Not open for further replies.